# SDR HALA20250514134

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 19,226 hours, 4,163 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulted
- Location: A/C Pack Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR PACK 2 REGUL FAULT IN CRUISE. AMBER XX C SENSOR ON BLEED PAGE. PERFORMED A320 FIM TASK 21-61-00-810-A. REMOVED AND REPLACED P2 COMP TEMP SENSOR PER A320 AMM 21-61-11. OPS CHK GOOD. OK FOR SVC.
